MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 42MM GLENOSPHERE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant devices.Eq rev locking screw (cat# 320-15-05 / serial# (b)(6)).Eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6)) equinoxe reverse 42mm humeral liner +2.5 (cat# 320-42-03 / serial# (b)(6)) equinoxe preserve stem 7mm (cat# 300-30-07 / serial# (b)(6)) equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported approximately 14 days after left total shoulder revision, the patient was revised due to dislocation.The humeral stem, tray, liner, and glenosphere were revised.The event was not related to a breakage of the device.The event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain images or x-rays.The devices are not available for evaluation as they were discarded by the hospital.
 
Additional Manufacturer Narrative
Additional information h3: the cause of the patient¿s shoulder dislocation and subsequent revision cannot be conclusively determined; however, it may be due to a soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.However, this cannot be confirmed as the devices were not returned for evaluation, and images or radiographs were not provided.Dislocation is a known risk, as stated in the ifu.H6: component code, investigation codes.

Brand Name
EQUINOXE REVERSE 42MM GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19657270
Report Number1038671-2024-02269
Device Sequence Number6483941
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 42MM GLENOSPHERE
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM.; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM.; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 26MM.; EQ REV GLENOID PLATE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale